# SDR IPXA2022041281097

- Difficulty date: April 4, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 64,060 hours, 21,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 141T293815
- Condition: Cracked
- Location: Sta 287,Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CRACK ON VERTICAL STIFFENER AT WHEEL WELL BULKHEAD AT STA 287,RBL25.REPAIR I.A.W UPS EO B767-5310-20118-H AND 767-300F SRM 51-70-12 GENERAL,FIGURE 1,REV 82.01.
